# SDR UIEA2019101905754

- Difficulty date: October 18, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,480 hours, 24,748 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7530 · Compressor Bleed Control
- Part: Circuit Card
- Part number: 285T111515
- Part serial: D01493
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

L ENG HPSOV EICAS MESSAGE, QRH COMPLETED. ( TRANSFERRED TO MDDR #119359 IAW AMM 36-11-02-02, CAT C, DUE DATE: 29-OCT-19. MCC NOTIFIED AND PLACARD INSTALLED.  LP 1210888 - M4: REMOVED AND REPLACED L/H BLEED AIR CONTROL CARD IAW AMM TASK 36-11-12-404-026. RAN ENGINE IAW AMM 71-00-00, OPS CHECK NORMAL. THIS CLEARS MDDR #119359. PLACARD REMOVED AND MCC NOTIFIED. )
